MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C1145
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the device was received for evaluation.Visual inspection showed that the luer component was without rotational functionality.The reported condition was verified.The cause of the issue was due to improper automatic assembly affecting luer positioning related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp iv fat emulsion administration set was "faulty gravity hydration tubing set".The issue was further described as "the twisty part at the very end that screws onto the end of the positive pressure cap was stuck too far up and wouldn't twist" and the device could not be connected.The issue was identified during set up.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25052490
Report Number1416980-2026-01511
Device Sequence Number21365311
Product Code FPA
UDI-Device Identifier00085412075273
UDI-Public(01)00085412075273(10)R25F25109
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K791496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2C1145
Device Catalogue Number2C1145
Device Lot NumberR25F25109
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown